Thunderstorm Wind, Jeff Davis
- When
- June 13, 3:35 PM EST
- Where
- Jeff Davis County, Hazelhurst
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.867, -82.600
Large trees and power lines were blown down.
5 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 13, 12:45 PM EST, 2 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 145 PM EDT WED JUN 13 2001 CURRENTLY...LINGERING BAND OF CONVECTION ACROSS EXTREME N FL AND S GA. THE DIRECT EFFECTS OF ALLISON ON THIS BAND ARE WANING...AS EVIDENCED IN THE VIS SAT PIX WHICH SHOW NEARLY CLOUD-FREE ATLC WATERS E OF CWA. REMNANTS OF ALLISON APPEAR TO BE JUST E OF KCAE. MODELS...MODELS SIMILAR WITH MOST NEARBY FEATURES...BUT PRECIP FIELDS REALLY VARY. WILL BLEND MOS POPS WITH CLIMO FOR THIS FCST. MOS TEMPS APPEAR TO BE SIMILAR AND SLIGHTLY ABOVE CLIMO. THIS MAKES SENSE AS W TO SW SYNOPTIC FLOW CONTINUES AND SOME SUBSIDENCE ON BACKSIDE OF LOW WARMS THE ATMOSPHERE. PUBLIC...SUSPECT TOMORROW WILL ALMOST BE BACK TO NORMAL SUMMERTIME PATTERN...BUT MAY REMAIN SOME ENHANCEMENT NEAR FL/GA LINE ALONG AXIS OF PVA. LIGHTER GRADIENT FLOW AND LESS CLOUD COVER SHOULD LEAD TO AN E COAST SEABREEZE THU...WITH FARTHEST INLAND PENETRATION OVER FL. BEST POPS WILL PROBABLY BE NEAR THE NE FL COAST TOMORROW AFTN. EXTENDED...MRF STILL SHOWS WEAK FRONT APPROACHING THE AREA DURING THE WEEKEND. CURRENT PACKAGE LOOKS GOOD. MARINE...ALTHO GUIDANCE LOOKS MARGINAL FOR DROPPING SCA OVER GA WATERS UNTIL LATER TONIGHT...TREND HAS BEEN SLOW DECREASE IN WIND SPEEDS AND WAVE HEIGHTS. BELIEVE A STRONGLY WORDED SCEC SHOULD COVER THE SITUATION. PRELIM... AMG 71/92/70/92 3423 SSI 73/89/73/90 3423 JAX 73/92/72/93 3534 GNV 72/92/71/92 3423 31 .JAX... .FL...NONE. .GA...NONE. PUBLIC/MARINE...CARROLL AVIATION/FIRE...SHASHY
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-132200- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1150 AM EDT WED JUN 13 2001 ...SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON... SHOWER AND THUNDERSTORM ACTIVITY IS NOT EXPECTED TO BE AS WIDE SPREAD AS THAT EXPERIENCED OVER THE PAST SEVERAL DAYS. HOWEVER... SCATTERED STORMS ARE AGAIN EXPECTED THIS AFTERNOON AND EVENING. MORE NUMEROUS SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FROM THE OKEFENOKEE SWAMP TO THE SUWANNEE VALLEY AREA. DUE TO GUSTY WINDS JUST ABOVE THE SURFACE AND MODERATE ATMOSPHERIC INSTABILITY...A FEW STORMS MAY BECOME STRONG OR SEVERE. MOVEMENT OF THE SHOWERS AND THUNDERSTORMS WILL BE TOWARD THE EAST TO NORTHEAST AT 25 MPH. THE STRONGEST STORMS WILL PRODUCE FREQUENT DEADLY LIGHTNING...GUSTY WINDS...AND HEAVY DOWNPOURS. SPOTTER ACTIVATION MAY BE REQUESTED IF STRONG STORMS DEVELOP. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
The national radar mosaic for the moment the first event began.
5 thunderstorm wind. Local standard time, as filed.
Large trees and power lines were blown down.
Trees blown down. One home damaged.
Large trees and power lines were blown down.
Large trees and power lines were blown down.
Large trees and power lines were blown down on Gail Road. Roof blown off mobile home.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2001Every state in 2001This day in weather historyWarnings in Georgia, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255597, 5255596, 5255598, 5255599, 5255600.